Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Journal of Knot Theory and Its Ramifications Vol. 17, No. 5 (2008) 601631
 

Summary: Journal of Knot Theory and Its Ramifications
Vol. 17, No. 5 (2008) 601631
c World Scientific Publishing Company
POLYGONAL KNOT SPACE NEAR
ROPELENGTH-MINIMIZED KNOTS
KENNETH C. MILLETT
Department of Mathematics,
University of California, Santa Barbara,
Santa Barbara, CA 93106, USA
millett@math.ucsb.edu
MICHAEL PIATEK
Department of Computer Science and Engineering
University of Washington, Seattle, WA 98195, USA
piatek@cs.washington.edu
ERIC J. RAWDON
Department of Mathematics, University of St. Thomas
St. Paul, MN 55105, USA
ejrawdon@stthomas.edu
Accepted 31 January 2007
ABSTRACT

  

Source: Akhmedov, Azer - Department of Mathematics, University of California at Santa Barbara

 

Collections: Mathematics